# SDR SWAA097149

- Difficulty date: November 9, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 12,526 hours, 7,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EMERGENCY LIGHT LENS MISSING AT ROW 7 ABC.  INSTALLED LENS PER MM.
